Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Child having cough. Giving atarax. Rashes appeared all over body. Not cured. Any advice?

User rating for this question
Answered by
Practicing since : 1992
Answered : 408 Questions
My son is having loud cough since 20-25 days.we were giving him PIRITEXYL.then from last two days doctor changed it too ATARAX, as he got rashes in his body too. Rashes are fine now, but still he is suffering from coughing and little running said chest is clear. Kindly advise
HIs weight is 16.5 kg and the height is 3.1 feet.KInldy advise to increase his immunity too.
Posted Sat, 28 Jul 2012 in Child Health
Answered by Dr. Rangadhar Satapathy 3 hours later

Thank you for posting your query.

In homeopathy, the selection of remedies is very dependent upon the symptoms of the patient like when the cough is aggravated, associated with any other symptoms or not etc.

Still I am suggesting some common medicines that will help to reduce the intensity of cough. Here are the medicines - 1) Drosera-30, 2) Sambucus-30, 3) Bryonia-30. Take all the medicines in liquid dilution of Dr.Reckweg and give 2 to 3 drops at a time every 3 hourly 5 times in a day for 5 days. Give the 3 medicines one after another or can dilute 2drops of each medicines in 2 spoon of water and can give.
Regarding healthy immune system, adopt a healthy food habits by adding more natural fruits, proteins, regular milk. Avoid giving more of chocolates, ice creams, junk and fast foods.

Please do write back for follow up queries that you may have.

Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor